# SDR DALA2019031401714

- Difficulty date: March 14, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N3748Y
- Make and model: Boeing 737832
- Aircraft serial: 30489
- Aircraft time: 60,328 hours, 22,066 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Discharged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0983891)DURING INSPECTION FOUND CORROSION TRACK RBL13.84 LOCATED BTW BS 787 TO BS 847 AT AFT CARGO COMPARTMENT. REPAIRED TRACK RBL 13.84 LOCATED BTW BS 747+10" TO BS 887 AS PER SRM 53-00-53 REPAIR 3 AND PERFORMED ERA 576013-14 REV ORIGINAL.
